Theorems on an implicitly given set-valued mapping
Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 543-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_3_a6,
author = {Yu. S. Ledyaev},
title = {Theorems on an implicitly given set-valued mapping},
journal = {Doklady Akademii Nauk},
pages = {543--546},
year = {1984},
volume = {276},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a6/}
}
Yu. S. Ledyaev. Theorems on an implicitly given set-valued mapping. Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 543-546. http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a6/